# SDR AALA202302024271

- Difficulty date: January 30, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323
- Aircraft serial: 31550
- Aircraft time: 37,352 hours, 4,340 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771127
- Part serial: M8304
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 21,102 hours, 2,358 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR ESCAPE SLIDE PRESSURE IS OUT OF RANGE. REMOVED AND REPLACED 1L DOOR ESCAPE SLICE ASSEMBLY.
